# SDR 98UAL900235

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Te Aft Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MEDIUM FREQUENCY VIBRATION FELT IN ENTIRE AIRCRAFT DURING HIGH SPEED CLIMB, CRUISE AND DESCENT.  *S/D*  FOUND RIGHT HAND OUTBOARD AFT FLAP TRAILING EDGE PLAY EXCESSIVE.  ADJUSTED FLAP ECCENTRICS.
